# SDR CA111024004

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 60,192 hours, 66,298 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Burned
- Location: Nr 1 Dc
- Part time: 60,192 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS STRUCK BY LIGHTNING INBOUND.  AT THE TIME OF THE STRIKE THE NR 1 DC GENERATOR WENT OFF LINE BUT WAS RESET SUCCESSFULLY.  DURING THE LIGHTNING STRIKE INSP DAMAGE WAS FOUND AT THE FOLLOWING LOCATIONS ON THE ACFT: THE LT AILERON TIP HAD A HOLE (THE AILERON TIP WAS REPLACED), THERE WERE BURN MARKS ON THE BELLY OF THE ACFT IN 22 PLACES (ALL WERE REPAIRED IAW VARIOUS RDS), THE NR 1 DME WAS REPORTED AS UNSERVICEABLE BUT WAS SUBSEQUENTLY TESTED SERVICEABLE, THE CAUTION LIGHTS PANEL WOULD NOT DIM (PANEL WAS REPLACED), THE TAXI LIGHT LENS WAS MELTED IN ONE SPOT (LENS REPLACED), THE NR 2 ATC TRANSPONDER ANTENNA WAS BURNED (ANTENNA REPLACED), THE AUX INVERTER WAS FAILED (INVERTER REPLACED).
